# SDR AALA202410019307

- Difficulty date: September 27, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N567UW
- Make and model: Airbus A321-231
- Aircraft serial: 5728
- Aircraft time: 34,483 hours, 14,106 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Defective
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR KNOB DOES NOT RETRACT THE UPPER LATCH PIN. THE LOWER AND MIDDLE LATCH PINS WORK NORMALLY. ONLY WAY TO OPEN DOOR IS WITH ELECTRIC UNLOCK SWITCH. REPLACED MID LATCH DOOR MECHANISM.
